A regular decomposition of the edge-product space of phylogenetic trees

Gill, Jonna, Linusson, Svante, Moulton, Vincent and Steel, Mike (2008) A regular decomposition of the edge-product space of phylogenetic trees. Advances in Applied Mathematics, 41 (2). pp. 158-176. ISSN 0196-8858

Full text not available from this repository. (Request a copy)

Abstract

We investigate the topology and combinatorics of a topological space called the edge-product space that is generated by the set of edge-weighted finite labelled trees. This space arises by multiplying the weights of edges on paths in trees, and is closely connected to tree-indexed Markov processes in molecular evolutionary biology. In particular, by considering combinatorial properties of the Tuffley poset of labelled forests, we show that the edge-product space has a regular cell decomposition with face poset equal to the Tuffley poset.

Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Vishal Gautam
Date Deposited: 11 Mar 2011 16:24
Last Modified: 27 Sep 2020 23:31
URI: https://ueaeprints.uea.ac.uk/id/eprint/21723
DOI: 10.1016/j.aam.2006.07.007

Actions (login required)

View Item View Item